# SDR HEEA955843

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2275Y
- Make and model: Bell 206B
- Aircraft serial: 3626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shell Assy
- Part number: 206031100681
- Condition: Separation
- Location: Lap Seam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER SHELL ASSY (TUB) SEPARATED BOTH INSIDE AND OUT. THE OUTSIDE OF TUB WAS SEPARATED ALONG LAP SEAM FROM AFT END TO 44 1/2" FWD OF AFT EDGE.  THE SEPARATION WAS 3" WIDE ALONG ENTIRE LENGHT; ONE SECTION 12" LONG THE WIDTH INCREASED TO 6".  THE INSIDE OF THE TUB WAS SEPARATED MOST OF THE R/H AFT PASSENGER FLOOR AREA.  THE SEPARATION IS AT LEAST 10" WIDE ALONG INNER LAP AREA.  THE SEPARATION IS AT LEAST 10" WIDE ALONG INNER LAP SEAM.  CUT OUT SEPARATION AREA ON OUTSIDE.
